hello.. i went to the er and the doctor regarding this feeling i get the same answer.." nothings wrong i checked out ok
regarding the echo cardiogram and other test. I have graves disease and im on 112 mcg of synthrooid. i am 46 years
old this year and i get so worried about theses feelings..i cry because i get scared sometimes..some times my heart would race like an anxiety attack.. but i dont like that feeling or the stick feelings sometimes.Now that im not working do to a lay off i have no insurance..But my health comes first.. please give me advice as to what you think this might be? please help me? please.. thank you
You are under much stress, and that can be the underlying cause for some of your symptoms as well as Graves disease. Did you have an EKG for your racing heart symptom. It seems ER would want an EKG report; an echo indicates there is some belief you have a heart disorder, but your post only provides fast heart rate as the only symptom! Do you have a copy of the echo report? That may provide some information for a better understanding.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.